# SDR AALA20161101015

- Difficulty date: October 28, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 22,038 hours, 8,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 17642
- Condition: Failed
- Location: Cabin
- Part time: 15,889 hours, 6,385 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  RIGHT AFT EMERGENCY LIGHTS FAILED 15 MINUTE TEST.  REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY.  OPERATIONAL CHECK GOOD.
